# SDR UPS08M52236

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EMERGENCY ESCAPE SLIDE COVER NOT SECURED FLUSH AND RUBBING WHEN DOOR OPENED.  RESECURED L1 DOOR SLIDE COVER IAW MM 25-23-07-4-1.
